The usefulness of chromosomes of parasitic wasps of the subfamily eupelminae (hymenoptera: chalcidoidea: eupelmidae) for subfamily systematics release_cs3bgryuineo7c27w5einya3km

by Lucian FUSU

Published in European Journal of Entomology by Biology Centre, AS CR.

2008   Volume 105, p823-828

Archived Files and Locations

application/pdf  249.4 kB
file_rmxqzqb7zvca7pfkavsegyja7y
www.eje.cz (web)
web.archive.org (webarchive)
application/pdf  250.5 kB
file_cvt4b4beqvh3hbpuv25xamenc4
www.eje.cz (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2008-12-30
Journal Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  1210-5759
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: aa902576-15c1-4a9a-b4a5-390dd804b69c
API URL: JSON